# SDR IPXA2017112723994

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 101,401 hours, 16,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EMERGENCY OPEN SYSTEM, 6 VOLT BATTERY TEST SWITCH WILL NOT TEST.  REPLACED THE LT UPPER DECK EMERGENCY LIGHT BATTERY IAW AMM 33-51-14.
